Ensemble d'invariants pour les produits croisés de Anzai

P. Gabriel; M. Lemanczyk; P. Liardet

Mémoires de la Société Mathématique de France (1991)

  • Volume: 47, page 1-102
  • ISSN: 0249-633X

How to cite

top

Gabriel, P., Lemanczyk, M., and Liardet, P.. "Ensemble d'invariants pour les produits croisés de Anzai." Mémoires de la Société Mathématique de France 47 (1991): 1-102. <http://eudml.org/doc/94898>.

@article{Gabriel1991,
author = {Gabriel, P., Lemanczyk, M., Liardet, P.},
journal = {Mémoires de la Société Mathématique de France},
keywords = {Anzai skew product transformations; ergodic transformations; maximal spectral type; Dirichlet measure; absolutely continuous cocycle; Lipschitz cocyles; step cocycles; coalescent dynamical system; factors; essential self joining},
language = {fre},
pages = {1-102},
publisher = {Société mathématique de France},
title = {Ensemble d'invariants pour les produits croisés de Anzai},
url = {http://eudml.org/doc/94898},
volume = {47},
year = {1991},
}

TY - JOUR
AU - Gabriel, P.
AU - Lemanczyk, M.
AU - Liardet, P.
TI - Ensemble d'invariants pour les produits croisés de Anzai
JO - Mémoires de la Société Mathématique de France
PY - 1991
PB - Société mathématique de France
VL - 47
SP - 1
EP - 102
LA - fre
KW - Anzai skew product transformations; ergodic transformations; maximal spectral type; Dirichlet measure; absolutely continuous cocycle; Lipschitz cocyles; step cocycles; coalescent dynamical system; factors; essential self joining
UR - http://eudml.org/doc/94898
ER -

References

top
  1. [Ab] ABRAMOV (L.M.). — Metric automorphisms with quasi discrete spectrum, Ivs. Akad. Nauk. SSSR Ser. Math. 26, (1962), p. 513-530 [Amer. Math. Soc. Transl. (2) 39, (1964), p. 37-56]. Zbl0154.15704MR26 #606
  2. [An] ANZAI (H.). — Ergodic skew product transformations on the torus, Osaka J. Math., 3, 1951, p. 83-99. Zbl0043.11203MR12,719d
  3. [Ba 1] BAGGETT (L.). — On functions that are trivial cocycles for a set of irrationals, Proc. Amer. Math. Soc., 104, No 4, 1988, p. 1212-1215. Zbl0692.28008MR89h:28022a
  4. [Ba 2] BAGGETT (L.). — On circle-valued cocycles of an ergodic measure-preserving transformation, Israel J. Math., 61, No 1, 1988, p. 29-38. Zbl0652.28004MR89g:28021
  5. [Con-Les] CONZE (J-P.), LESIGNE (E.). — Sur un théorème ergodique pour des mesures diagonales, C. R. Ac. Sc., Paris, 306, Série 1, 1988, p. 491-493. Zbl0641.28010MR89e:22012
  6. [Co-Si-Fo] CORNFELD (I.P.), SINAI (Ya. G.), FOMIN (S.V.). — Ergodic Theory. - Springer-Verlag, Berlin - Gottingen - Heidelberg, 1982 (Die Grundlehren der mathematischen Wissenschaften, 245). Zbl0493.28007
  7. [Fü] FURSTENBERG (H.). — Strict ergodicity and transformations on the torus, Amer. J. Math. 89, 1961, p. 573-601. Zbl0178.38404MR24 #A3263
  8. [Fü] FURSTENBERG (H.). — Recurrence in Ergodic Theory and Combinatorial Number Theory. - Princeton University Press, Princeton, New Jersey, 1981. Zbl0459.28023MR82j:28010
  9. [Ga-Le-Me] GABRIEL (P.), LEMAŃCZYK (M.), MENTZEN (M.K.). — Two-point cocycles with strong ergodicity property, Bull. Pol. Ac. Sc., à paraître. Zbl0759.28011
  10. [Go-He] GOTTSCHALK (W.H.), HEDLUND (G.A.). — Topological Dynamics. - Amer. Math. Soc. Colloq. Pub. Vol 36, 1955. Zbl0067.15204MR17,650e
  11. [Ha-Pa] HAHN (H.), PARRY (W.). — Some characteristic properties of dynamical systems with quasi-discrete spectrum, Math. Syst. Th. 2, 1968, p. 179-198. Zbl0167.32902
  12. [He-La] HELLEKALEK (P.), LARCHER (G.). — On Weyl sums and skew products over irrational rotations, Theor. Comp. Sc., Fundamental Studies, 65-2, 1989, p. 189-196. Zbl0674.28008MR90m:28019
  13. [Hel] HELSON (H.). — Cocycles on the circle, J. Operator Theory, 16, 1986, p. 189-199. Zbl0644.43003MR88f:22020
  14. [Hew-Ro] HEWITT (E.), ROSS (K.). — Astract Harmonic Analysis II, Springer-Verlag, Berlin - Gottingen - Heidelberg, 1970. (Die Grundlehren der mathematischen Wissenschaften, 152). Zbl0830.43001MR41 #7378
  15. [Hl] HLAWKA (E.). — Discrepancy and Riemann integration, in L. Mirsky (Ed.), Studies in Pure Mathematics (Papers presented to Richard Rado), Acad. Press, New York, 1971, p. 121-129. Zbl0218.10064MR43 #3407
  16. [Ju-Ru] DEL JUNCO (A.), RUDOLPH (D.). — On the ergodic actions whose self-joinings are graphs, Erg. Th. & Dyn. Syst., 7, No 4, 1987, p. 531-558. Zbl0646.60010MR89e:28029
  17. [Ju-Le] DEL JUNCO (A.), LEMAŃCZYK (M.). — Generic spectral properties of measure-preserving maps and applications, preprint. Zbl0762.28015
  18. [Ko] KOČERGIN (A.V.). — On the homology of function over dynamical system, Dokl. AN SSSR, 231, 1976, Soviet Math. Dokl. 17, 1976, No 6, p. 1637-1641. Zbl0414.28024
  19. [Kra-Li] KRAAIKAMP (C.), LIARDET (P.). — Good approximations and continued fractions, Proceedings Amer. Math. Soc., à paraître. Zbl0725.11033
  20. [Kr] KRONECKER (K.). — Berliner Sitzungsberichte, 11 Dec. 1884, Werke 3, 1884, p. 49. 
  21. [Ku-Ni] KUIPERS (L.), NIEDERREITER (H.). — Uniform Distribution of Sequences, John Wiley & Sons, 1974. Zbl0281.10001MR54 #7415
  22. [Kw-Le-Ru] KWIATKOWSKI (J.), LEMAŃCZYK (M.), RUDOLPH (D.). — Weak isomorphism of measure-preserving diffeomorphisms, preprint. Zbl0774.28008
  23. [La] LARCHER (G.). — A convergence problem connected with continued fractions, Proceedings Amer. Math. Soc., 103, 1988, p. 718-722. Zbl0659.10009MR89i:11077
  24. [Le 1] LEMAŃCZYK (M.). — Weakly isomorphic transformations that are not isomorphic, Probab. Th. Rel. Fields, 78, 1988, p. 491-507. Zbl0628.60015MR89h:28028
  25. [Le 2] LEMAŃCZYK (M.). — On the weak isomorphism of strictly ergodic homeomorphisms, Monatsh. Math., 108, No 1, 1989, p. 39-46. Zbl0679.28008MR90g:28022
  26. [Le-Li] LEMAŃCZYK (M.), LIARDET (P.). — Coalescence of Anzai skew products, preprint. 
  27. [Le-Me] LEMAŃCZYK (M.), MENTZEN (M.K.). — Compact subgroups in the centralizers of the natural factors of an ergodic group extension of a rotation determine all factors, Erg. Th. & Dyn. Syst., 10, 1990, p 763-776. Zbl0725.54030MR92g:22019
  28. [Les] LESIGNE (E.). — Résolution d'une équation fonctionnelle, Bull. Soc. Math. France, 112, 1984, p. 177-196. Zbl0595.28019MR86k:22018
  29. [Me] MERILL (K.). — Cohomology of step functions over irrational rotations, Israel J. Math., 52(4), 1985, p. 320-340. Zbl0616.28010
  30. [Ne 1] NEWTON (D.). — Coalescence and spectrum of automorphisms of a Lebesgue space, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 19, 1971, p. 117-122. Zbl0201.38401MR44 #6936
  31. [Ne 2] NEWTON (D.). — On canonical factors of ergodic dynamical systems, J. London Math. Soc., 19, 1979, p. 129-136. Zbl0425.28012MR80c:28012
  32. [Os] OSTROWSI (A.). — Bemerkungen zur Theorie der diophantischen Approximationen, Abh. Math. Sem. Hamburg Univ. 1, (1922), p. 77-98. Zbl48.0185.01JFM48.0185.01
  33. [Pa 1] PARRY (W.). — A note on cocycles in ergodic theory, Compositio Math., 28, 1966, p. 303-330. Zbl0287.28011MR50 #4894
  34. [Pa 2] PARRY (W.). — Compact abelian group extensions of discrete dynamical systems, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 19, 1969, p. 95-113. Zbl0184.26901MR41 #5596
  35. [Pe] PERRON (O.). — Die Lehre von den Kettenbrüchen. - 3. Aufl., B.G. Teubner, Stuttgart, 1954. Zbl0056.05901
  36. [Ru 1] RUDOLPH (D.). — An example of a measure-preserving map with minimal self-joinings and applications, J. Analyse. Math., 35, 1979, p. 97-122. Zbl0446.28018MR81e:28011
  37. [Ru 2] RUDOLPH (D.). — Zn and Rn cocycle extensions and complementary algebras, Ergod. Th. & Dynam. Sys., 6, 1986, p. 583-599. Zbl0625.28008MR88b:28032
  38. [Sc] SCHMIDT (K.). — Cocycles of Ergodic Transformation Groups. - Macmillan Lectures Math., vol 1, Macmillan Compagny of India, 1977. Zbl0421.28017MR58 #28262
  39. [Si] SINAI (Ya. G.). — On weak isomorphism of transformations with invariant measure (in Russian), Math. Sb., 63, 1963, p. 23-42 [Amer. Math. Sco. Transl. (2) 52, 1966, p. 123-143]. 
  40. [Th] THOUVENOT (J.P.). — The metrical structure of some Gaussian processes, Proc. Erg. Th. Rel. Topics, II, Georgenthal 1986, p. 195-198. Zbl0653.28014MR89m:28029
  41. [Ve] VEECH (W. A.). — Finite group extensions of irrational rotations, Israel J. Math., 21, 1975, p. 240-259. Zbl0334.28014MR53 #773

Citations in EuDML Documents

top
  1. Krzysztof Frączek, On ergodicity of some cylinder flows
  2. W. Bułatek, M. Lemańczyk, D. Rudolph, Constructions of cocycles over irrational rotations
  3. Dalibor Volný, BV coboundaries over irrational rotations
  4. A. Iwanik, Generic smooth cocycles of degree zero over irrational rotations
  5. A. Iwanik, J. Serafin, Most monothetic extensions are rank-1
  6. Jean-Marc Derrien, Construction de cocycles en escalier ergodiques et faiblement mélangeants au-dessus de rotations irrationnelles du cercle

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.